Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multipliers on weighted $L_ p$-spaces over certain totally disconnected groups
HTML articles powered by AMS MathViewer

by C. W. Onneweer PDF
Trans. Amer. Math. Soc. 288 (1985), 347-362 Request permission

Abstract:

Let $G$ be a locally compact totally disconnected group with a suitable sequence of open compact subgroups. We prove a multiplier theorem for certain weighted ${L_p}$-spaces over $G$, which is a generalization of a Hรถrmander-type multiplier theorem for ${L_p}$-spaces over a local field, due to Taibleson.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A22, 43A15, 43A70
  • Retrieve articles in all journals with MSC: 43A22, 43A15, 43A70
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 288 (1985), 347-362
  • MSC: Primary 43A22; Secondary 43A15, 43A70
  • DOI: https://doi.org/10.1090/S0002-9947-1985-0773064-X
  • MathSciNet review: 773064